Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
357 Posts
Discussion Starter · #1 ·
So I started my new medication today (gabapentin) and I took 1/4 at 7am (he told me to start slow) anyways, I took it at 7am and its now 12:24 and I feel high. It's a weird type of high too. Like I can still drive but it's weird feeling. I know this is a side effect but does it go away once I keep increasing and my body gets use to it? Because I'm suppose to take 3 of these a day and I can't be high all day. And it's making my depersonalization/derealization go through the roof!
 

·
Registered
Joined
·
977 Posts
Know the feeling, I took 2 Tramadol for headache when I was in a bad state of DP and I was high the rest of the day.. I remembered that feeling, however I took 4 Tramadol recently (spaced in the correct dosage)... why did I? to see if that feeling returned... it didn't, oh and I had a headache which it didn't help either this time.

Basically whatever DP is, sometimes meds can spike it for sure. All you really can do is try it for a few weeks and see if you get use to it, by that i mean the high thing goes away, if not it's time to go back to the doctor. I know that Tramadol high for instance was not going to go away anytime soon, I was sooo high. Maybe it's not the right one for you at this period of time?

One last thing, on the box it will say you can't drive if you are affected, even perception drugs within dose still isn't a pass to be high, for instance the roadside sobriety test and reactions still need to be right regardless.. just so you know
 
1 - 2 of 2 Posts
Top